Chin. Phys. B

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » 《中国物理B》简介
   » 编委会
   » 历年SCI影响因子
   » 编辑团队
   » 联系我们
在线期刊
   » 最新录用
   » 网络预发表
   » 当期目录
   » 过刊浏览
   » 分类浏览
   » 下载排行
   » SCI高被引论文
作者中心
   » 投稿须知
   » 作者投稿
   » 作者查稿
   » 约稿通知
   » 版权协议
   » 论文模板
   » 作者常见问题
   » PACS查询
   » 文章上传预印本网站方法
审稿人
   » 审稿政策
   » 审稿人登录
   » 审稿人常见问题
   » 主编登录
   » 编委登录
   » 编辑登录
友情链接
   » 友情链接
本刊包含 PACS 号为 "02.30.Jr" 的文章:
114701 Md Fazlul Hoque, Harun-Or-Roshid, Fahad Sameer Alshammari
  Dynamical interactions between higher-order rogue waves and various forms of n-soliton solutions (n→∞) of the (2+1)-dimensional ANNV equation
    中国物理B   2020 Vol.29 (11): 114701-114701 [摘要] (4) [HTML 1 KB] [PDF 10513 KB] (2)
50201 耿献国, 郭飞英, 翟云云
  Two integrable generalizations of WKI and FL equations: Positive and negative flows, and conservation laws
    中国物理B   2020 Vol.29 (5): 50201-050201 [摘要] (72) [HTML 1 KB] [PDF 468 KB] (101)
40501 王海峰, 张玉峰
  Lump, lumpoff and predictable rogue wave solutions to a dimensionally reduced Hirota bilinear equation
    中国物理B   2020 Vol.29 (4): 40501-040501 [摘要] (69) [HTML 1 KB] [PDF 1382 KB] (85)
30201 刘健, 吴剑文
  Lump and interaction solutions to the (3+1)-dimensional Burgers equation
    中国物理B   2020 Vol.29 (3): 30201-030201 [摘要] (135) [HTML 1 KB] [PDF 2613 KB] (96)
30203 Hossam A. Ghany, Abd-Allah Hyder, M Zakarya
  Exact solutions of stochastic fractional Korteweg de-Vries equation with conformable derivatives
    中国物理B   2020 Vol.29 (3): 30203-030203 [摘要] (123) [HTML 1 KB] [PDF 2008 KB] (106)
20201 刘萍, 程杰, 任博, 杨建荣
  Bäcklund transformations, consistent Riccati expansion solvability, and soliton-cnoidal interaction wave solutions of Kadomtsev-Petviashvili equation
    中国物理B   2020 Vol.29 (2): 20201-020201 [摘要] (90) [HTML 1 KB] [PDF 1580 KB] (118)
110201 张钊, 杨翔宇, 李文涛, 李彪
  Trajectory equation of a lump before and after collision with line, lump, and breather waves for (2+1)-dimensional Kadomtsev-Petviashvili equation
    中国物理B   2019 Vol.28 (11): 110201-110201 [摘要] (160) [HTML 1 KB] [PDF 1783 KB] (130)
100202 袁丰, 贺劲松, 程艺
  Exact solutions of a (2+1)-dimensional extended shallow water wave equation
    中国物理B   2019 Vol.28 (10): 100202-100202 [摘要] (167) [HTML 1 KB] [PDF 2505 KB] (142)
100203 程雪苹, 马文秀, 杨云青
  Lump-type solutions of a generalized Kadomtsev-Petviashvili equation in (3+1)-dimensions
    中国物理B   2019 Vol.28 (10): 100203-100203 [摘要] (126) [HTML 1 KB] [PDF 2338 KB] (93)
90201 岑锋杰, 赵燕丹, 房霜韵, 孟欢, 俞军
  Painlevé integrability of the supersymmetric Ito equation
    中国物理B   2019 Vol.28 (9): 90201-090201 [摘要] (141) [HTML 1 KB] [PDF 334 KB] (73)
10201 刘希忠, 俞军, 楼智美, 钱贤民
  A nonlocal Burgers equation in atmospheric dynamical system and its exact solutions
    中国物理B   2019 Vol.28 (1): 10201-010201 [摘要] (177) [HTML 1 KB] [PDF 1200 KB] (138)
120201 郑攀峰, 贾曼
  A more general form of lump solution, lumpoff, and instanton/rogue wave solutions of a reduced (3+1)-dimensional nonlinear evolution equation
    中国物理B   2018 Vol.27 (12): 120201-120201 [摘要] (225) [HTML 1 KB] [PDF 6451 KB] (198)
120202 徐思齐, 耿献国
  N-soliton solutions for the nonlocal two-wave interaction system via the Riemann-Hilbert method
    中国物理B   2018 Vol.27 (12): 120202-120202 [摘要] (195) [HTML 1 KB] [PDF 915 KB] (372)
100202 焦小玉
  Truncated series solutions to the (2+1)-dimensional perturbed Boussinesq equation by using the approximate symmetry method
    中国物理B   2018 Vol.27 (10): 100202-100202 [摘要] (114) [HTML 1 KB] [PDF 1642 KB] (97)
70201 康周正, 夏铁成, 马茜
  Multi-soliton solutions for the coupled modified nonlinear Schrödinger equations via Riemann-Hilbert approach
    中国物理B   2018 Vol.27 (7): 70201-070201 [摘要] (205) [HTML 1 KB] [PDF 5307 KB] (234)
70202 Zawar H. Khan, Syed Abid Ali Shah, T. Aaron Gulliver
  A macroscopic traffic model based on weather conditions
    中国物理B   2018 Vol.27 (7): 70202-070202 [摘要] (148) [HTML 1 KB] [PDF 4902 KB] (159)
40201 耿献国, 翟云云
  An extension of integrable equations related to AKNS and WKI spectral problems and their reductions
    中国物理B   2018 Vol.27 (4): 40201-040201 [摘要] (243) [HTML 1 KB] [PDF 589 KB] (202)
40202 刘汉泽, 张丽香
  Integrability classification and exact solutions to generalized variable-coefficient nonlinear evolution equation
    中国物理B   2018 Vol.27 (4): 40202-040202 [摘要] (236) [HTML 1 KB] [PDF 554 KB] (181)
40203 王建勇, 唐晓艳, 梁祖峰
  Constructing (2+1)-dimensional N=1 supersymmetric integrable systems from the Hirota formalism in the superspace
    中国物理B   2018 Vol.27 (4): 40203-040203 [摘要] (192) [HTML 1 KB] [PDF 579 KB] (187)
10201 马吉超, 魏高峰, 刘丹丹
  Improved reproducing kernel particle method for piezoelectric materials
    中国物理B   2018 Vol.27 (1): 10201-010201 [摘要] (236) [HTML 1 KB] [PDF 680 KB] (198)
10203 曲延华, 王安娜, 林盛
  A novel stable value iteration-based approximate dynamic programming algorithm for discrete-time nonlinear systems
    中国物理B   2018 Vol.27 (1): 10203-010203 [摘要] (182) [HTML 1 KB] [PDF 717 KB] (159)
90201 张建中, 崔宝同, 庄波
  Improved control for distributed parameter systems with time-dependent spatial domains utilizing mobile sensor—actuator networks
    中国物理B   2017 Vol.26 (9): 90201-090201 [摘要] (414) [HTML 1 KB] [PDF 655 KB] (310)
80202 Melis Zorsahin Gorgulu,Idris Dag,Dursun Irk
  Simulations of solitary waves of RLW equation by exponential B-spline Galerkin method
    中国物理B   2017 Vol.26 (8): 80202-080202 [摘要] (243) [HTML 1 KB] [PDF 305 KB] (230)
70201 Yakup Yıldırım, Emrullah Yašar
  Multiple exp-function method for soliton solutions ofnonlinear evolution equations
    中国物理B   2017 Vol.26 (7): 70201-070201 [摘要] (299) [HTML 1 KB] [PDF 12346 KB] (615)
50201 李远禄, 孟霄, 丁亚庆
  Using wavelet multi-resolution nature to accelerate the identification of fractional order system
    中国物理B   2017 Vol.26 (5): 50201-050201 [摘要] (186) [HTML 1 KB] [PDF 411 KB] (235)
40201 江正仙, 崔宝同, 楼旭阳, 庄波
  Improved control of distributed parameter systems using wireless sensor and actuator networks: An observer-based method
    中国物理B   2017 Vol.26 (4): 40201-040201 [摘要] (245) [HTML 1 KB] [PDF 3209 KB] (374)
30202 夏亚荣, 辛祥鹏, 张顺利
  Residual symmetry, interaction solutions, and conservation laws of the (2+1)-dimensional dispersive long-wave system
    中国物理B   2017 Vol.26 (3): 30202-030202 [摘要] (254) [HTML 1 KB] [PDF 2193 KB] (399)
100201 陈向炜, 张晔, 梅凤翔
  An application of a combined gradient system to stabilize a mechanical system
    中国物理B   2016 Vol.25 (10): 100201-100201 [摘要] (275) [HTML 1 KB] [PDF 197 KB] (344)
90202 杨志强, 刘世伟, 孙毅
  Statistical second-order two-scale analysis and computation for heat conduction problem with radiation boundary condition in porous materials
    中国物理B   2016 Vol.25 (9): 90202-090202 [摘要] (256) [HTML 1 KB] [PDF 2703 KB] (283)
40202 李近元, 方念乔, 张吉, 薛玉龙, 王雪木, 袁晓博
  (2+1)-dimensional dissipation nonlinear Schrödinger equation for envelope Rossby solitary waves and chirp effect
    中国物理B   2016 Vol.25 (4): 40202-040202 [摘要] (320) [HTML 1 KB] [PDF 259 KB] (371)
首页 | 前页 | 后页 | 末页第1页 共10页 共295条记录
Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn